# SDR COMA9512008

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 12037995001
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING PULLS TO LEFT AND WILL NOT CENTER.  PEDAL STEER INOP LIGHT IS ON.  ADJUSTED THE STEERING TILLER LOAD POT.  SYSTEM TEST SATISFACTORY.
